# SDR ASAA2015100813436

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,425 hours, 9,404 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCCOMPLISHING AN INSPECTION ON NR 1 ENGINE, FOUND FAULT CODE 77-10841 TOP RT EGT, T49551, SIGNAL OUT OF RANGE.  ACFT GROUNDED.
